# SDR MALA060140

- Difficulty date: March 8, 2006
- Submitted: March 10, 2006
- Operation: Air carrier
- Aircraft: N410XJ
- Make and model: Saab 340B
- Aircraft serial: 340B410
- Aircraft time: 21,676 hours, 23,583 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 294
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND SEAT TRACK AT BL 0 IS CORRODED AT FS 294.6.  REPAIRED IN ACCORDANCE WITH MESABA EO#S53060. REF: EAMS WORK ORDER 213623 TASK 1502.
